MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND
Model Number 100
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lifeband involved in the reported complaint will not be returned for investigation because the customer has disposed of it.Upon inspecting the returned autopulse platform, a small piece of the broken lifeband band clip was stuck in the drive shaft slot, confirming the reported complaint.The root cause of the broken clip was not conclusively determined; however, damage due to applying excessive force upon removing the lifeband band clip from the drive shaft slot could not be ruled out.
 
Event or Problem Description
The autopulse platform (sn: (b)(6) was used for resuscitating a patient.The autopulse platform performed approximately 20 to 30 minutes of compressions before the reported issue.After resuscitation and upon removing the lifeband from the autopulse platform by the hospital staff, the lifeband band clip broke.The customer could not remove the broken clip from the driveshaft, making it impossible to connect a new lifeband.No consequences or impacts on the patient.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key21266604
Report Number3010617000-2025-00081
Device Sequence Number8451349
Product Code DRM
UDI-Device Identifier00849111001571
UDI-Public00849111001571
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0701-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown